# SDR LR7A2017041501162

- Difficulty date: April 15, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 44,490 hours, 23,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS417 UNDERFLOOR BULKHEAD LOWER CAP CORRODED AT RBL48.  REPAIRED IAW SMP583 SRM FIG 53-40-29.
